# SDR DALA2025010700151

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 84,765 hours, 36,818 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: 38861674
- Part serial: 3047
- Condition: Leaking
- Location: Apu Igv
- Part time: 23,156 hours, 7,048 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 686 DURING TAXI ON RAMP STRONG CHEMICAL ODOR IN COCKPIT + FWD GALLEY AFTER SWITCHING FRROM ENG BLEED TO APU BLEED. CORRECTIVE ACTION: FOUND APU IGV ACTUATOR LEAKING APU COMPARTMENT WAS SATURATED. R/ R APU IGV ACTUATOR PER B757 AMM 49-52. NO LEAKS NOTED. VERIFIED AND CLEANED APU COMPARTMENT AND APU BLEED DUCT PER B757 FIM 21-00-01/301. (6595320)
